MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*SLEEVE PRX ZTT, 18D-SML; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*SLEEVE PRX ZTT, 18D-SML; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Catalog Number 550523
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pinnacle index procedure.Unknown hip.Reason for revision: unknown.Doi: (b)(6) 2008; dor: not revised (unknown hip).Note: request for supply dates only and no dates of revision therefore, a patient consent form does not need to be sent out.
 
Additional Manufacturer Narrative
Pc-(b)(4).No device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7638378
Report Number1818910-2018-63227
Device Sequence Number1898839
Product Code LPH
UDI-Device Identifier10603295175285
UDI-Public10603295175285
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other Caregivers
Type of Report Initial,Followup
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number550523
Device Lot Number2726778
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/05/2018
Supplement Date Received by Manufacturer08/07/2018
Initial Report FDA Received Date06/26/2018
Supplement Report FDA Received Date08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR